# SDR FDEA202511172185

- Difficulty date: November 17, 2025
- Submitted: November 18, 2025
- Operation: Air carrier
- Aircraft: N924FD
- Make and model: Boeing 757204
- Aircraft serial: 26267
- Aircraft time: 71,263 hours, 29,788 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stringer
- Part number: 146N3110389
- Condition: Worn
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT BETWEEN BS 1440 AND 1460 LOWER SECTION BL 0.0 PROTECTIVE   TREATMENT DAMAGED BARE METAL AND CORROSION  EVALUATED STRINGER AT AFT CARGO BETWEEN BS 1440-1460 BL 0 FOUND TO BE OUT OF LIMITS   IAW B757 SRM 53-00-03-1A.  REMOVED STRINGER AND SPLICE BETWEEN 1433-1465 BL 0 IAW SRM   51-40-02-0G. TRIMMED, LOCATED AND DRILLED NEW STRINGER AND SPLICE IAW B757 SRM 53-00-  03-2R. INSTALLED NEW STRINGER AND SPLICE IAW B757 SRM 51-40-02-0G. BOEING DWG# PL146N3110 REV CB.
